Advanced Search

Home > Journals > Minerva Cardioangiologica > Past Issues > Minerva Cardioangiologica 1999 June;47(6) > Minerva Cardioangiologica 1999 June;47(6):219-22

ISSUES AND ARTICLES   MOST READ   eTOC

CURRENT ISSUEMINERVA CARDIOANGIOLOGICA

A Journal on Heart and Vascular Diseases

Official Journal of the Italian Society of Angiology and Vascular Pathology
Indexed/Abstracted in: EMBASE, PubMed/MEDLINE, Science Citation Index Expanded (SciSearch), Scopus
Impact Factor 0,752

Frequency: Bi-Monthly

ISSN 0026-4725

Online ISSN 1827-1618

 

Minerva Cardioangiologica 1999 June;47(6):219-22

    CASE REPORT

Edema and ulcers of lower limbs as a side effect of nifedipine. A case report

Luca S., Romeo S.

Nifedipine, as most calcium-antagonist drugs, is widely used for the treatment of angina pectoris and primary hypertension. Among its side effects, edema of lower limbs may expose patients to traumatic ulcers which become chronic. A case with painful ulcers and remarkable swelling of the ankles is reported. In this case, misdiagnosed as chronic venous insufficiency, good results were obtained with topical treatment and discontinuation of nifedipine. Leg ulcers and edema resolved in four months after ten years of disease history.

language: Italian


FULL TEXT  REPRINTS

top of page